# SDR SWIA202163689

- Difficulty date: November 1, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CAT TRACKS MISSING ON WING SIDE ABOVE AILERON PULLY AT APPROX WS314.50   (C CHECK RO 01-05-2022)   REPLACED CAT TRACK ON RH WING AT WS 314.50 IAW CR 700 SRM 51-22-00-001-001-A01
